It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Allergies Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 07-07-2008, 04:11 PM   #16
Senior Veteran
Join Date: Nov 2007
Location: Cleveland
Posts: 1,237
gcsjr HB Usergcsjr HB Usergcsjr HB Usergcsjr HB Usergcsjr HB Usergcsjr HB Usergcsjr HB Usergcsjr HB Usergcsjr HB User
Re: Medicine causing congestion to get worse??

I'm glad to hear that you're not congested anymore but the comments from your doctor don't make any sense at all. What are the allergy sprays he recommended for you?

I guess one possibility is that your symptoms aren't allergy-related and the antihistamines and decongestant were drying you out so much that they were making the problem worse.

You might consider checking with another doctor if the congestion comes back.

Sponsors Lightbulb
Old 07-08-2008, 12:48 PM   #17
Junior Member
Join Date: Jul 2008
Location: MD
Posts: 11
kim1970 HB User
Re: Medicine causing congestion to get worse??

One was Rhinocort Aqua and the other was Beconase AQ.

On a weird side note, I woke up this morning with allergies, couldnt stop sneezing with itchy watery eyes. I took ONE Zyrtec tablet. And guess what... my nose is congested again.

= (

Last edited by kim1970; 07-08-2008 at 01:32 PM.

Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Medicine question Sweetest_Pink00 Infant Care (up to 18 months old) 5 09-28-2008 05:38 PM
Chronic Post Nasal Drip causing gagging KyleG Allergies 15 06-20-2008 02:31 PM
GERD causing grinding causing TMJ/TMD? CindyinAtl TMJ Disorder -TemporoMandibular Joint 2 04-01-2008 08:27 PM
Nose Sprays Causing Bloody Nose Amy26 Allergies 13 12-07-2007 06:26 PM
Allergies causing bad ear trouble- need help!! please redsands Allergies 7 07-30-2007 06:51 PM
Surgery on upper airway, still experience congestion in nose and mouth DJBucs2005 Ear, Nose & Throat 17 04-11-2007 08:03 AM
Sinus pain/pressure without congestion: any suggestions? JasonofCatan Sinus Problems 18 02-18-2005 02:17 PM
my blood pressure medicine...can this be a side effect? frisfluf High & Low Blood Pressure 2 04-16-2004 08:08 AM
FYI - Chinese Medicine and Assisted Reproductive Technology Minouche Infertility 2 05-16-2003 11:30 AM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:20 AM.

Site owned and operated by™
Terms of Use © 1998-2015™ All rights reserved.
Do not copy or redistribute in any form!